MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.oftal.2016.01.017

Медицинская библиотека · Archivos de la Sociedad Espanola de Oftalmologia · 2016

A case of aminoglycosides induced retinal toxicity treated with megadoses of steroids and an intravitreal dexamethasone implant (Ozurdex(®)).

Hernández Pardines F, Tapia-Quijada H, Hueso-Abancens J R

Клинический случайСтатьяПеревод в очереди

Аннотация

CASE REPORT: The case is described of a patient who had a sudden loss of vision in her right eye after glaucoma surgery. A diagnosis of retinal toxicity due to tobramycin (an aminoglycoside) was reached, which was characterised by retinal whitening with a red cherry stain, macular oedema, and vasculitis that progressed to papillary and macular atrophy with arteriolar sclerosis. Given the severity of symptoms an early attempt was made with megadoses of steroids and an intravitreal dexamethasone implant (Ozurdex®, Allergan S.A.), without response.

DISCUSSION: Aminoglycoside toxicity is a rare, idiosyncratic, very serious complication for which there is no effective treatment.

Для цитирования: Hernández Pardines F, Tapia-Quijada H, Hueso-Abancens J R. A case of aminoglycosides induced retinal toxicity treated with megadoses of steroids and an intravitreal dexamethasone implant (Ozurdex(®)).. Archivos de la Sociedad Espanola de Oftalmologia. 2016. DOI: 10.1016/j.oftal.2016.01.017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.